# SDR UPS203413

- Difficulty date: May 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND WALKWAY PANEL, UPPER TORQUE BOX WEB, LEFT SIDE DELAMINATING.  INSTALLED FABRICATED PARTS IAW 53-10-2, 51-10-2.
